# SDR DALA2018041902647

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,289 hours, 23,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE TRIM COVER PLATE DAMAGED, COVERED WITH TAPE IAW NEF 52-10-01.
